Get E-Book on COVID-19

Q. I have recurrent headaches from the last nine years. What could be the reason?

Answered by
Dr. Anshul Varshney
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 17, 2017

Hello doctor,

I am a 28 year old male. I have been having headaches for more than nine years now. I am an internet entrepreneur. So, I use computers a lot, though the usage has reduced significantly since I hired people to help me. However, it is important to note that my headaches started way before I knew how to use a computer. I have used a lot of painkillers, to an extent that, I do not respond to paracetamol and many of other painkillers anymore. I have also visited an ophthalmologist, who recommended anti-glare glasses, which I use with the computer. However, I am alarmed because it is not only artificial light that causes my headache. Even the slightest physical activity like ten push-ups, brisk jogging, laughing too much, driving, or just sex triggers a headache. The problem is, it does not go away until I take a painkiller. I am willing to go through a thorough process and consultation to determine the cause and probably the remedy to my sorry state. Please help.

Dr. Anshul Varshney

Critical Care Physician Diabetology General Medicine Internal Medicine Medical Gastroenterology Nephrology Pulmonology (Asthma Doctors) Rheumatology
#

Hello,

Welcome to icliniq.com.

  • The headache you are experiencing is a chronic daily headache of chronic tension-type headache. This happens due to being overworked and overstressed in life.
  • Wearing even the best quality glasses are not going to help you. This is because your headache is due to exhaustion.
  • I suggest the following:
  1. Reduce the level of stress.
  2. Take up yoga and meditation.
  3. Discuss with your doctor regarding Escitalopram. In my opinion, that would help you with the headache. It can later be reduced and stopped. 

I hope it helps you. If you have further queries, please ask me.

For more information consult a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Thank you doctor,

Do I need to do an MRI? This headache is really driving me crazy because I have really reduced my workload. I could easily go for two days without work, and if I do work, I work on the computer for only an hour. I do not really think that I am working too much. This may be something else. Please help further.

Dr. Anshul Varshney

Critical Care Physician Diabetology General Medicine Internal Medicine Medical Gastroenterology Nephrology Pulmonology (Asthma Doctors) Rheumatology
#

Hello,

Welcome back to icliniq.com.

  • You can go for an MRI brain, but it is most likely to come normal.
  • You would get relieved on taking Escitalopram.

I hope it helps you. If you have any further questions, please ask me.

For further queries consult a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Related Questions:
Stress-a barrier for brain development,is that true?
Can headache occur as a side effect of BP medicine?
I lack confidence in myself and cannot talk to new people. Please help me.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How does yoga help senior citizens?

Query: Hi doctor, What are the health benefits and trends for yoga for senior citizens? Are there studios that have classes or professionals that cater to this demographic? Why choose yoga over other forms of fitness and stretching?  Read Full »

Stress causes stiffness in my neck and back. What can be done about it?

Query: Hello doctor, I have a stiffness of neck and pain which continues to the back further. This often happens when a stressful situation arises, which also raises my BP. Worries related to health and other life concerns keep bothering me. Please suggest.  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Also Read


COVID-19 and MIS-C (Multisystem Inflammatory Syndrome in Children)
MIS-C is a potentially fatal condition that affects children infected with COVID-19. Please read the article to know its...  Read more»
I have fever, severe headache, and cough. Please help me.
I have fever since five days. My fever comes down when I take medicine but eventually comes back. I also have severe hea...  Read more»
Brucellosis - Symptoms, Complications, Diagnosis, and Treatment
Brucellosis, a zoonosis, is caused by consuming unpasteurized milk or raw meat obtained from infected animals. For sympt...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.